Durgesic 75 Fentanyl Transdermal System

14 Replies Updated



Conversation Starter

albertmaddox Says:


Does anyone know anything about this. I wear this path daily and change every three days



Showing Replies 1 - 14 of 14 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Duragesic Info Click Here

REPLYSHAREREPORT
Was this helpful?     0     0  
2
skerit Says:

Help, After 3yrs going off the duragesic patches 250mg change every 72hrs or 3 days...withdrwal is so bad thinking of checking into a drug rehab. clinic .Has anyone ever done this on this med ? Or any others , so I know what to expect...signed Scared Skerit?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

Well this is not a med that you should just stop abruptly, especially from that high of a dose. It can be very dangerous, you need a tapering schedule to stop using this med.

This med is 80 times stronger than morphine, so you are going from a tremendous amount down to nothing and not only will the withdrawals be horrific, but as I said, it can be dangerous as well. Please talk to a doctor immediately.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
blancobabe Says:

I WAS ON THE PATCH FOR CHRONIC PAIN FOR 9 YRS.. I HAD TO TAKE A HOLIDAY FROM THEM FOR I WAS UP TO THE HIGHEST U CAN GO WITH THEM AND CHANGING THEM EVERY 2 DAYS. SINCE THEN I'VE TRIED PERCOCET,VALIUM, CELEBREX,ETC.. THEY WORK GREAT IF U DON'T ABUSE THEM. I CAN'T WAIT TO GET BACK ON THEM, THE TIME RELEASE THROUGH U R SYSTEM IS SO WONDERFUL, NOW MY SPINE AND CNS IS IN CONSTANT PAIN. I'M A BELIEVER IN THIS MEDICATION, IF USED PROPERLY.. GOOD LUCK, T.S.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Verwon Says:

And on the obverse, I couldn't use them, I was on the lowest dose and as soon as it got in my system, I was so sick, I couldn't hold donw anything, not even water and all I did the rest of the time was sleep. Even when I took it off, I was still sic for several days, since it has such a long half-life.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
PAUL R. Says:

To those that have fell victime to the duragisic patches there is salvation!!! Its called suboxone or subutec, It saved my life. Jst ask your dr. about it, or google it . Iwas on 250 mcg every 2to3days smetimes every day + percocet . and after fighting withdraw many times, suboxone saved my life ,and my marriage!!!

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Robert Says:

I have been on the fentanyl system for three years I wear three 100mcg patches every 72 hours, also take 12 percocet, two flexirel, and 12 neurontin everyday for periphial neropathy, and degen disk diesease, the pain is starting to increase due to increased tolerance again, is there anything else other than all the pills and patches? I'm 40 and at the end of my rope.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
James Jabbabs Says:

Yes, there is one thing higher than what you are taking. It is called heroin, and you would have to go IV, and use quite a bit to beat the pain killer level you are at. Other than that, there is nothing stonger.

Sorry...

REPLYSHAREREPORT
Was this helpful?     0     0  
9
mike Says:

its in the codeine family and comes in a lozenge on a stick (lollipop) also a dissolving tablet. talk to dr. about methadone its very cheap and used for chronic pain. keep all meds away from kids or they will die.

REPLYSHAREREPORT
Was this helpful?     0     0  
10
Katie Says:
via mobile

They do work if you do your meds the right way.

REPLYSHAREREPORT
Was this helpful?     1     0  
11
Hop63 Says:

Have been using Fentanyl duragesic patches for several years. They are much easier on your stomach and you don't have to worry about skipping or taking too many pills. Keep track of the day and time you put on the patch and change according to doctor's recommendation. They can be an easy method to achieve steady pain relief. But they do not come without warning. After awhile I started to experience breakthrough pain so I have to apply new patch every 48 hours instead of 72. Like all pain meds you can develop a tolerance. Inform your doctor of any changes immediately. Good luck!

REPLYSHAREREPORT
Was this helpful?     0     0  
12
Jo Says:
via mobile

My doc changed my patch from 72 hrs to 48 hrs. Data for this patch has shown relief effectiveness drops off after 48 hrs.

REPLYSHAREREPORT
Was this helpful?     0     0  
13
Hop63 Says:

Jo, thanks for this info. It makes sense that the absorption cannot be steady especially directly after application and as it wears off. Between 48 & 60 hours I always got restless legs, agitation, and other early signs of withdrawal. I guess this is why so many doctors are writing the scripts for changing every 48 hours. I am amazed at the posts regarding going off fentanyl "cold turkey". Congratulations to all the strong people that could take the pain, nausea, chills/sweats. I know I couldn't do it. Not sure how long I have been using the patches but at least 6 years, probably more. Think I may need rehab to get off of them. When I retire in a few years, the first thing I want to do is get off as many meds as possible and then only take what's absolutely necessary to function. Have to keep working full-time so I have no alternative for now.

REPLYSHAREREPORT
Was this helpful?     0     0  
14
Gina Says:

This is my first time to the forum. I need some advice or shared experiences. I am out of opiates, soon to detox in the hospital, at the end of the week or so. I had a daily habit. I didn't want to feel too bad from withdrawal, so I had 5 25mcg Fentanyl patches. I put on two the night I ran out, yesterday. Felt kind of crappy by mid afternoon today so I put on a third 75mcg together now. I'm worried about the dosing. Considering my daily opiate habit, is the 75mcg on my arm too much or should I likely up it to 100? Remember I don't have anymore opiates and I don't want anymore before detox. Till then, I'm finishing up packing my apartment today and tomorrow in hopes for treatment straight from the hospital. I was hoping these patches would buy me a few more days of comfortability to finish packing. Please, any advice?

Thanks!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Fentanyl Transdermal System And Lyrica 200mg
my husband just took a Fentanyl Transdermal System) along with lyrica 200mg and takes 10mg percocet 1 in am 1 in pm what... 8 replies
fentanyl 100 Transdermal System
I have been treated with Fentanyl Transdermal System. I have gotten in what they call a donut hole and the price is a lo... 15 replies
Fentanyl Transdermal Patch
## I HAVE TAKEN FENTANYL TRANS PATCHES FOR QUITE SOME TIME NOW, DUE TO ENDOMETRIOSIS. BEWARE WHEN YOU GO INTO HOSPITAL, ... 22 replies
Fentanyl Transdermal
my husband was prescibed Fentanyl Transdermal System)and he takes Lyrica 200 mg what will it do. he put his first patch ... 1 reply
FENTANYL 50 MCG/HOUR TRANSDERMAL PATCH
I WAS PRESCRIBED THE 50 MCG/HR FENTANYL PATCH FOR CHRONIC BACK PAIN & DEGENERATIVE DISC DISEASE. I WAS GIVEN THE PRE... 319 replies
Tolerence Fentanyl Transdermal Patch
I've been using the the 25mcg patch for chronic pain for 3mos. and feel it is not working as well as it did in the b... 7 replies
MYLAN 100MCG/hrFENTANYL TRANSDERMAL PATCH
Since being on this patch fourteen days, my restless legs have become much worse.Can this be related to the pain patch? ... 3 replies
Getting off 50mcg/hr Fentanyl Transdermal patch
I've been on 50mcg/hr Fentanyl Transdermal patch, for 9 years. I've had 4 major back surgeries and kidney stones... 2 replies
Fentanyl patch takes about 12 hrs to get into your system
There seams to be an unbelievable amount of misinformation going about Drug take about 12 hours to get into your system.... 17 replies
fentanyl - how long does it take to get out of your system
Fentanyl is Extremely Dangerous and Very Addicting. If You Can Avoid Being Put On This Medication-Then PLEASE, PLEASE DO... 15 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 June 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA